# SDR SWIA201025193

- Difficulty date: November 10, 2010
- Submitted: November 30, 2010
- Operation: Air carrier
- Aircraft: N566SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120341
- Aircraft time: 26,082 hours, 36,890 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: I

## Discrepancy

F/A COULD NOT OPEN CABIN DOOR.  HAD TO RELIEVE PRESSURE TO GET DOOR OPEN.  (FLT 6677)  REPLACED ELECTRONIC ALTITUDE CONTROLLER.
